Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the variation of the arbitrary and given constants in dynamical equations


Author: Ernest William Brown
Journal: Trans. Amer. Math. Soc. 4 (1903), 333-350
MSC: Primary 34A34; Secondary 70F15, 70H05
MathSciNet review: 1500645
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A34, 70F15, 70H05

Retrieve articles in all journals with MSC: 34A34, 70F15, 70H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500645-5
Article copyright: © Copyright 1903 American Mathematical Society